# SDR ASAA1047339

- Difficulty date: February 3, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 19,699 hours, 8,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 00709505425
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM IS CHAFED ON UPPER CHORD STRAP.  REMOVED AND REPLACED STRAP.
